This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
L. P. Kuchko, “Linear functional equations,” Izv. Akad. Nauk SSSR,42, No. 2, 379–395 (1978).
A. N. Tychonoff, “Ein Fizpunktsatz,” Math. Ann.,111, No. 5, 767–776 (1935).
G. R. Belitskii, Normal Forms, Invariants, and Local Mappings [in Russian], Naukova Dumka, Kiev (1979).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 35, No. 6, pp. 711–715, November–December, 1983.
About this article
Cite this article
Kuchko, L.P. Local C∞-solvability of nonlinear functional equations. Ukr Math J 35, 612–616 (1983). https://doi.org/10.1007/BF01056221
- Functional Equation
- Nonlinear Functional Equation